Osteoporosis (Thread 224916)

5 Replies Updated



Conversation Starter

PATA Says:


FROM BONE DENSITY I HAVE OSTEOPOROSIS IN SPINE AND SLIGHT HIP MY GYNO SAYS BONE MEDS MY GP SAYS NO TO MANY BAD RISKS STAY WITH CALCITRATE D3 AND EXERCISE. I AM 64 IN PERFECT HEALTH, VEGETARIAN, NO SMOKE, NO DRINK, WALK TO MILES EVERYDAY AND HAVE NEVER HAD AN OPERATION. WHAT TO DO? DO I NEED A 2ND OPINION A RHEUMATOLOGIST? I DON'T WANT TO TAKE FOSAMAX ETC. NOT COVERED ON MEDICARE THANK YOU



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Pata Says:

Asking for information with anyone taking osteoporosis medication.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

I don't take them, so I can't help you there.

However, I would advise that getting another opinion is probably the best thing to do. The reason I am saying such is because neither your general practitioner, nor your gyno are necessarily the most knowledgeable about Osteoporosis, so getting the ideas of someone that is would probably really help.

https:/­/­www.medschat.com/­wiki/­Osteoporosis/­

Does anyone have experience with these medications to add?

REPLYSHAREREPORT
Was this helpful?      0  
3
Gurudeep Says:
via mobile

I am 38 year old women my problem is low back pain.pain is standing/setting/ spacialey woking.my wight is parfact .I have no any problem.plz answers me

REPLYSHAREREPORT
Was this helpful?      0  
4
Gamp Says:
via mobile

My opinion is don't take the drugs. I took 2 shots of Prolia and my hair started falling out and after 2 years has not recoverdd. It has a component of a chemotherapy drug in it. My jaw is crackling and gets stuck. I think it impacted my hearing during that bad flu in 2015. No proof any of this was from Prolia...I am very suspicious. I will take my chances without drugs. I'm 70 and in good health. I walk 20 miles a week.

REPLYSHAREREPORT
Was this helpful?      0  
5
Linda Says:
via mobile

Re: Gamp (# 4)

Please do not take Prolia. It is poison. I lost all of my top teeth after taking it. My teeth just broke off at the gum line in a short period of time. Many other side effects too. I can’t take any of those drugs. My doctor told me there were no side effects to Prolia.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

osteoporosis/REclast
had a reclast injection12/8/09 I had shorten on breath after the body aches and slight fever is this normal? I have rapi... 1 reply
Osteoporosis medication
My bone density is -3.7. I had an accident a year ago and broke both tibia and fibula. I also have duodenal ulcers and b...
QA Knee, osteoporosis-visco supplementation
I had knee pain in April 2011 & could not walk,Used walker. Then consultged , Orthopaedic Doctor , who injected 4 Hy...
Gemcal Ds OSTEOPOROSIS
gemcal ds is prescribed by my doctor for osteoporosis for lower back pain . is it worth taking . ## This is actually jus... 3 replies
PROLIA FOR OSTEOPOROSIS, I DON'T THINK IT'S A GOOD DRUG TO TAKE. RECLAST HAS IT'S OWN PROBLEMS
IT SEEMS THAT AFTER READING ALL THE REMARKS ON HERE THAT NONE OF US SHOULD CONTINUE ON WITH THIS DRUG !!! IT'S RUNNI... 2 replies
Forteo for Osteoporosis possible side effects
Does anyone have Celiac and takes Forteo? My doctor prescribed this medicine for my osteoporosis. I am extremely worried... 2 replies
Alendronate for osteoporosis
## I heard that Fosamax (Alendronate) may interfere with healing of broken bones. My foot hasn't healed after 4 mont... 1 reply
PROLIA SHOTS FOR OSTEOPOROSIS
I have read a lot of troubling facts SINCE I had thais shot, and don't know if I would takeit again in six months ! ... 3 replies
Has anyone taken Forteo for Osteoporosis?
I am a 60 yr.old woman who has taken Prednisone for many yrs for an autoimmune disorder.I was just diagnosed with severe... 4 replies
body balance fear of falling with osteoporosis of bones.
Difficulty doing pilates, balancing my body, and have a fear of falling with vulnerable bones due to osteoporosis. ## He... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 February 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA